# SDR USAA2010020590292

- Difficulty date: January 13, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5711 · Wing Spar
- Part: Pan
- Part number: 65C317213
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C22 CHECK - CRACK ON LEFT WING FORWARD SPAR SEAL PAN ASSEMBLY AT WBL 190.  REPLACED LEFT WING FORWARD SPAR SEAL PAN ASSEMBLY AT WBL 190 IAW B737 SRM 51-40-02 AND EA 132866.
